# SDR REXA2012082501290

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 11,127 hours, 8,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FEET OF FLOOR TRACK EMERGENCY LIGHT TRIM COVER DEGRADED.  REMOVED AND REPLACED IAW CMM 33-51-01.
